# SDR R7MR34294

- Difficulty date: November 30, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297004
- Part serial: 158
- Condition: Failed
- Location: Auto Pilot
- Part time: 51 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  AUTOPILOT FAULT SHOWS ON PFD AS VERTICAL LINES IN AMBER COLOR.  UNABLE TO PERFORM PREFLIGHT AUTOPILOT CHECK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (N-101HN)(K)
